Please use this identifier to cite or link to this item:
Title: A multiscale approach for optimal control problems of linear parabolic equations
Authors: Cao, L
Liu, J
Allegretto, W
Lin, Y 
Keywords: Optimal control
Parabolic equation with rapidly oscillating coefficients
Multiscale asymptotic expansion
Boundary layer solution
Issue Date: 6-Dec-2012
Publisher: Society for Industrial and Applied Mathematics
Source: SIAM journal on control and optimization, 2012, v. 50, no. 6, p. 3269-3291 How to cite?
Journal: SIAM journal on control and optimization 
Abstract: This paper discusses multiscale analysis for optimal control problems of linear parabolic equations with rapidly oscillating coefficients that depend on spatial and temporal variables. There are mainly three new results in the present paper. First, we obtain the convergence results with an explicit convergence rate for the multiscale asymptotic expansions of the solution of the optimal control problem in the case without constraints. Second, for a general bounded Lipschitz polygonal domain, the boundary layer solution is defined and the corresponding convergence results are also derived. Finally, an explicit convergence rate ε ¹∕² in the presence of constraint is reported.
ISSN: 0363-0129
EISSN: 1095-7138
DOI: 10.1137/110828800
Rights: © 2012 Society for Industrial and Applied Mathematics
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
Cao_a_multiscale_approach.pdf288.95 kBAdobe PDFView/Open
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Checked on Aug 13, 2017


Checked on Aug 13, 2017

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.